# SDR 05FDEA03195

- Difficulty date: October 4, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN- CENTER AUX TANK UPPER SURFACE AT STA 1199 TO 1219 Z=-31 FOUND EXISTING PATCH REPAIR.  CENTER AUX TANK UPPER SURFACE AT STA 1199 TO 1219 Z=-31 EXISTING PATCH.  REPAIR EVALUATED AND CARRIED OUT AS PER EA NR 1-5720-93203 TITLE: WINGS, PLATES AND SKINS, CENTER WING/AUX TANK UPPER SKIN PANEL ASSEMBLY EXISTING REPAIR.  PREVIOUSLY REPAIRED AREA CLASSIFIED AS MAJOR REPAIR PER GMM 6-2-100.
